Asymptotically power solutions of higher order neutral functional differential equations

Authors

  • Zhi-Qiang Zhu
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.196

Abstract

Necessary and sufficient conditions are derived for the existence of asymptotically polynomial solutions of a class of neutral functional differential equations.

Author Biographies

Zhi-Qiang Zhu

Deparment of Computer Science, Guangdong Polytechnic Normal University, Guangzhou, Guangdong 510665, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R. O. China.

Downloads

Published

2004-12-31

How to Cite

Zhu, Z.-Q., & Cheng, S. S. (2004). Asymptotically power solutions of higher order neutral functional differential equations. Tamkang Journal of Mathematics, 35(4), 383-389. https://doi.org/10.5556/j.tkjm.35.2004.196

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>